# SDR CALA2024101402646

- Difficulty date: September 27, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 51,719 hours, 18,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535039
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  MAIN CABIN SEAT TRACK PN# 146A5350-39 LOCATED AT STA 727B-887 LBL 45.5 IS CORRODED OUT OF LIMITS AT MULTIPLE AREAS ALONG ENTIRE LENGTH AND REQUIRES REPAIR.
